Alert archive / Ohio / Tornado Warnings in 2010
Tornado Warning 34, NWS Wilmington, OH
NWS Wilmington, OH issued this tornado warning at Oct 26, 2010, 12:17 PM EDT for 4 counties in Ohio. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 26, 2010, 12:17 PM EDT (16:17 UTC)
- Expired
- Oct 26, 2010, 1:00 PM EDT
- In force
- 43 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
Counties Champaign County, OH, Logan County, OH, Miami County, OH, Shelby County, OH
The radar
The Cincinnati radar (KILN), 104 km from the middle of the area, began a volume at 16:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 26, 8:55 AM EDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 4.3 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 97 J/kg
- Mixed-layer CIN
- -17 J/kg
- Mixed-layer LCL
- 644 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 375 m²/s²
- 0-3 km storm-relative helicity
- 346 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.0
The text
As transmitted, in the capitals the NWS used until 2016.
663
WFUS51 KILN 261617
TORILN
OHC021-091-109-149-261700-
/O.NEW.KILN.TO.W.0034.101026T1617Z-101026T1700Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
1217 PM EDT TUE OCT 26 2010
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* TORNADO WARNING FOR...
NORTHWESTERN CHAMPAIGN COUNTY IN WEST CENTRAL OHIO...
WESTERN LOGAN COUNTY IN WEST CENTRAL OHIO...
NORTHEASTERN MIAMI COUNTY IN WEST CENTRAL OHIO...
SOUTHEASTERN SHELBY COUNTY IN WEST CENTRAL OHIO...
* UNTIL 100 PM EDT.
* AT 1215 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED 5 MILES
SOUTHWEST OF PLATTSVILLE...MOVING NORTHEAST AT 60 MPH. IN ADDITION
TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING DESTRUCTIVE
STRAIGHT LINE WINDS.
* LOCATIONS IMPACTED INCLUDE...
DE GRAFF...
WEST LIBERTY...
BELLEFONTAINE...
IN ADDITION...BALLOU...PLATTSVILLE...KISER LAKE STATE PARK...
CARYSVILLE...PEMBERTON...MILLERSTOWN...ROSEWOOD AND QUINCY ARE NEAR
THE PATH OF THIS DANGEROUS THUNDERSTORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
PLEASE REPORT TORNADOES...FUNNEL CLOUDS...STRONG WINDS OR HAIL TO THE
NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN
YOU CAN DO SO SAFELY.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 PM EDT TUESDAY AFTERNOON
FOR SOUTHEASTERN INDIANA AND NORTHEASTERN KENTUCKY AND SOUTHWESTERN
OHIO.
&&
LAT...LON 4052 8376 4041 8368 4020 8368 4012 8410
4036 8407
TIME...MOT...LOC 1617Z 240DEG 49KT 4021 8413
$$
HATZOS2 follow-up statements
188
WWUS51 KILN 261642
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1242 PM EDT TUE OCT 26 2010
OHC109-149-261652-
/O.CAN.KILN.TO.W.0034.000000T0000Z-101026T1700Z/
MIAMI OH-SHELBY OH-
1242 PM EDT TUE OCT 26 2010
...THE TORNADO WARNING FOR SOUTHEASTERN SHELBY AND NORTHEASTERN MIAMI
COUNTIES HAS BEEN CANCELLED...
PLEASE REPORT PREVIOUS TORNADOES...WIND DAMAGE OR HAIL TO THE
NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772.
LAT...LON 4016 8395 4036 8382 4052 8376 4041 8368
4020 8368
TIME...MOT...LOC 1642Z 241DEG 49KT 4036 8371
$$
OHC021-091-261700-
/O.CON.KILN.TO.W.0034.000000T0000Z-101026T1700Z/
CHAMPAIGN OH-LOGAN OH-
1242 PM EDT TUE OCT 26 2010
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 100 PM EDT FOR CENTRAL
LOGAN AND NORTHERN CHAMPAIGN COUNTIES...
AT 1240 PM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED NEAR
BELLEFONTAINE...MOVING NORTHEAST AT 55 MPH. IN ADDITION TO THE
TORNADO...THIS STORM IS CAPABLE OF PRODUCING DESTRUCTIVE STRAIGHT
LINE WINDS.
THIS STORM WILL AFFECT MAINLY RURAL AREAS OF CENTRAL LOGAN AND
NORTHERN CHAMPAIGN COUNTIES...INCLUDING NORTHWOOD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER. PROTECT YOURSELF
FROM FLYING DEBRIS.
MOTORISTS SHOULD NOT TAKE SHELTER UNDER HIGHWAY OVERPASSES. AS A LAST
RESORT...EITHER PARK YOUR VEHICLE AND STAY PUT...OR ABANDON YOUR
VEHICLE AND LIE DOWN IN A LOW LYING AREA.
PLEASE REPORT TORNADOES...FUNNEL CLOUDS...STRONG WINDS OR HAIL TO THE
NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN
YOU CAN DO SO SAFELY.
&&
LAT...LON 4016 8395 4036 8382 4052 8376 4041 8368
4020 8368
TIME...MOT...LOC 1642Z 241DEG 49KT 4036 8371
$$
BINAU375
WWUS51 KILN 261651
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1251 PM EDT TUE OCT 26 2010
OHC021-091-261701-
/O.EXP.KILN.TO.W.0034.000000T0000Z-101026T1700Z/
CHAMPAIGN OH-LOGAN OH-
1251 PM EDT TUE OCT 26 2010
...THE TORNADO WARNING FOR CENTRAL LOGAN AND NORTHERN CHAMPAIGN
COUNTIES HAS EXPIRED...
THE STRONG CIRCULATION HAS MOVED OUT OF THE WARNED AREA...THEREFORE THE TORNADO
WARNING HAS BEEN ALLOWED TO EXPIRE. HOWEVER...A SEVERE THUNDERSTORM
WARNING REMAINS IN EFFECT. WIND GUSTS TO 70 MPH ARE POSSIBLE!
PLEASE REPORT PREVIOUS TORNADOES...WIND DAMAGE OR HAIL TO THE
NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 4 PM.
LAT...LON 4016 8395 4036 8382 4052 8376 4041 8368
4020 8368
TIME...MOT...LOC 1651Z 241DEG 49KT 4040 8356
$$
BINAUWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this tornado warning went out at Oct 26, 9:38 AM EDT, 2 hours 39 minutes earlier.
Area forecast discussion, Oct 26, 9:38 AM EDT, 2 hours 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
938 AM EDT TUE OCT 26 2010
.SYNOPSIS...
A STRONG COLD FRONT WILL CROSS THE REGION TODAY....BRINGING HIGH
WINDS AND THUNDERSTORMS. DRIER AIR WILL MOVE IN BEHIND THE FRONT
TONIGHT. A SECONDARY COLD FRONT WILL MOVE THROUGH LATE WEDNESDAY...
USHERING IN COOLER TEMPERATURES FOR THURSDAY.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
TEMPERATURES ARE JUMPING AHEAD OF THE CDFNT/CONVECTION THIS
MORNING. UPPED TEMPS IN THE W A CAT OR TWO TO THE MID 70S. REST OF
FCST LOOKS GOOD...INCLUDING TIMING OF CONVECTION.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH THURSDAY/...
WINDS WILL SUBSIDE BELOW HIGH WIND CRITERIA AND THUNDERSTORMS
WILL END AS THE FRONT MOVES EAST OF THE AREA THIS EVENING...BUT IT
WILL REMAIN BREEZY OVERNIGHT. A CYCLONIC FLOW WILL PERSIST ON
WEDNESDAY AND THURSDAY AS LOW PRESSURE TRAVELS SLOWLY ACROSS
SOUTHERN CANADA. WINDS WILL STAY STRONG WITH GUSTS TO 40 MPH
POSSIBLE WEDNESDAY AFTERNOON. EXPECT DRY WEATHER WITH PARTLY TO
MOSTLY CLOUDY SKIES. TEMPERATURES WILL BE ABOVE NORMAL ON
WEDNESDAY WITH HIGHS AROUND 70. AFTER THE SECONDARY COLD FRONT
MOVES THROUGH LATE WEDNESDAY...HIGHS WILL BE IN THE 50S ON
THURSDAY.
&&
.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
SECONDARY SURFACE TROUGH AND ASSOCIATED SHORT WAVE WILL MOVE THROUGH
THE REGION ON THURSDAY. THIS WILL BRING A SURGE OF COOLER AIR WHICH
WILL LAST THROUGH FRIDAY WHEN HIGH PRESSURE STARTS TO BUILD IN.
SOUTHERLY FLOW WILL BECOME ESTABLISHED ONCE AGAIN OVER THE WEEKEND
WHICH WILL ALLOW TEMPERATURES TO REBOUND BACK ABOVE NORMAL. A WEAK
FRONT IS FORECAST TO SAG SOUTHWARDS ON MONDAY BUT AT THIS TIME IT
APPEARS THAT THIS WILL MOVE THROUGH DRY. THE BOUNDARY MAY EVENTUALLY
BECOME A FOCUS FOR PRECIPITATION BUT THAT WOULD BE BEYOND THIS
PERIOD.
&&
.AVIATION /14Z TUESDAY THROUGH SATURDAY/...
DEEP UPPER LEVEL TROF TO TAKE ON A NEGATIVE TILT AND PIVOT INTO
THE GREAT LAKES TODAY. EXPECT AN INCREASE IN CLOUDS AND WINDS THIS
MORNING WITH THE PRESSURE GRADIENT INCREASING IN CONTINUED
SOUTHWEST FLOW PATTERN. A PERIOD OF MVFR CIGS IS LKLY EARLY THIS
MORNING. A STRONG COLD FRONT TO SEEP THRU THE OHIO VALLEY THIS
AFTN. HAVE THIS FRONT INTO WESTERN OHIO 18-19Z AND TO THE CMH TAF
SITES AROUND 21Z. MVFR CIGS MAY BECOME VFR FOR A PERIOD BY MIDDAY
BEFORE MVFR CIGS RE-DEVELOP DURG THE DAY. MODELS ARE SHOWING A NARROW
TONGUE OF HIGHER INSTABILITIES ALONG THE FRONT...SO EXPECT A LINE
OF SHOWERS WITH EMBEDDED THUNDERSTORMS TO PUSH WEST TO EAST ACROSS
THE AREA IN THE 18Z-22Z TIME FRAME. WITH 3-5K FOOT WINDS INCREASING
INTO THE 40 TO 60 KNOT RANGE THROUGH LATE MORNING...GUSTY WINDS
WILL BE AN ISSUE TODAY. EXPECT PREVAILING SOUTHERLY WINDS OF 20-25
KNOTS WITH WIND GUSTS OF 45 KNOTS LIKELY. WINDS WILL BEGIN TO
DIMINISH LATE THIS AFTN/EARLY EVENING AS THE FRONT SHIFTS OFF TO
THE EAST.
OUTLOOK...NO SIGNIFICANT WEATHER EXPECTED.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...HIGH WIND WARNING UNTIL 8 PM EDT THIS EVENING FOR OHZ026-034-
035-042>046-051>056-060>065-070>074-077>082-088.
KY...HIGH WIND WARNING UNTIL 8 PM EDT THIS EVENING FOR KYZ089>100.
IN...HIGH WIND WARNING UNTIL 8 PM EDT THIS EVENING FOR INZ050-058-
059-066-073>075-080.
&&
SYNOPSIS...CONIGLIO
NEAR TERM...SITES
SHORT TERM...CONIGLIO
LONG TERM...
AVIATION...ARHazardous weather outlook, Oct 26, 9:44 AM EDT, 2 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 944 AM EDT TUE OCT 26 2010 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-271345- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY- FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN- HIGHLAND-ADAMS-PIKE-SCIOTO- 944 AM EDT TUE OCT 26 2010 ...TORNADO WATCH 722 IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... ...HIGH WIND WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TORNADO WATCH. HIGH WIND WARNING. A STRONG COLD FRONT WILL CROSS THE AREA TODAY...PUSHING A LINE OF THUNDERSTORMS AHEAD OF IT. SOME OF THE THUNDERSTORMS ARE EXPECTED TO BE SEVERE...CONTAINING WIDESPREAD DAMAGING WINDS...LARGE HAIL...AND ISOLATED TORNADOES. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. STRONG GUSTY WINDS ARE EXPECTED AGAIN ON WEDNESDAY WHEN A SECONDARY COLD FRONT CROSSES THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD ACTIVATE AND REPORT SIGNIFICANT WEATHER CONDITIONS. SITES
In the hours before
Local storm report, Oct 26, 11:25 AM EDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1125 AM EDT TUE OCT 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1118 AM TSTM WND DMG CONNERSVILLE 39.66N 85.14W
10/26/2010 FAYETTE IN LAW ENFORCEMENT
NUMEROUS TREES DOWN.
&&
JDRLocal storm report, Oct 26, 11:40 AM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1140 AM EDT TUE OCT 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1135 AM TSTM WND GST 5 NNE KITCHEL 39.76N 84.84W
10/26/2010 M59.00 MPH WAYNE IN AWOS
MEASURED AT RICHMOND AWOS /KRID/
&&
HATZOSLocal storm report, Oct 26, 11:47 AM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1147 AM EDT TUE OCT 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 AM TSTM WND DMG RICHMOND 39.83N 84.89W
10/26/2010 WAYNE IN LAW ENFORCEMENT
MANY TREES DOWN.
1140 AM TSTM WND DMG CELINA 40.55N 84.57W
10/26/2010 MERCER OH LAW ENFORCEMENT
NUMEROUS TREES DOWN
&&
JDRLocal storm report, Oct 26, 11:54 AM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1154 AM EDT TUE OCT 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1150 AM TSTM WND DMG CELINA 40.55N 84.57W
10/26/2010 MERCER OH EMERGENCY MNGR
POWER POLES SNAPPED.
&&
JDRThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 26, 3:56 AM EDT | High Wind Warning | ILN | Adams, Auglaize, Brown, Butler, Champaign, Clark and 26 more | 9 hr |
| Oct 26, 10:50 AM EDT | Severe Thunderstorm Warning | ILN | Darke, Mercer | 55 min |
| Oct 26, 11:12 AM EDT | Tornado Warning | ILN | Darke, Mercer | 33 min |
| Oct 26, 11:19 AM EDT | Tornado Warning | ILN | Butler, Preble | 41 min |
| Oct 26, 11:20 AM EDT | Severe Thunderstorm Warning | ILN | Auglaize, Darke, Miami, Shelby | 55 min |
| Oct 26, 11:26 AM EDT | Severe Thunderstorm Warning | ILN | Butler, Miami, Montgomery, Preble | 64 min |
| Oct 26, 11:30 AM EDT | Tornado Warning | ILN | Darke, Preble | 36 min |
| Oct 26, 11:38 AM EDT | Tornado Warning | ILN | Auglaize, Mercer | 37 min |
| Oct 26, 11:40 AM EDT | Severe Thunderstorm Warning | ILN | Hamilton | 65 min |
| Oct 26, 11:51 AM EDT | Tornado Warning | ILN | Darke, Miami, Shelby | 39 min |
| Oct 26, 11:58 AM EDT | Severe Thunderstorm Warning | ILN | Auglaize, Champaign, Hardin, Logan, Miami, Shelby | 62 min |
| Oct 26, 12:02 PM EDT | Tornado Warning | ILN | Butler, Montgomery, Preble | 25 min |
| Oct 26, 12:13 PM EDT | Severe Thunderstorm Warning | ILN | Champaign, Clark, Greene, Miami, Montgomery | 62 min |
| Oct 26, 12:15 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Clermont, Hamilton, Warren | 45 min |
| Oct 26, 12:20 PM EDT | Tornado Warning | ILN | Champaign, Clark, Greene, Miami, Montgomery | 40 min |
| Oct 26, 12:32 PM EDT | Wind Advisory | ILN | Adams, Auglaize, Brown, Butler, Champaign, Clark and 26 more | 3 hr |
| Oct 26, 12:41 PM EDT | Tornado Warning | ILN | Brown, Clermont, Clinton, Hamilton, Warren | 33 min |
| Oct 26, 12:45 PM EDT | Severe Thunderstorm Warning | ILN | Champaign, Clark, Fayette, Greene, Logan, Madison and 1 more | 60 min |
| Oct 26, 12:51 PM EDT | Severe Thunderstorm Warning | ILN | Brown, Clermont, Clinton, Fayette, Highland, Warren | 54 min |
| Oct 26, 12:56 PM EDT | Severe Thunderstorm Warning | ILN | Brown, Clermont | 64 min |
| Oct 26, 1:09 PM EDT | Tornado Warning | ILN | Clinton, Fayette, Highland | 36 min |
| Oct 26, 1:13 PM EDT | Severe Thunderstorm Warning | ILN | Delaware, Franklin | 62 min |
| Oct 26, 1:28 PM EDT | Severe Thunderstorm Warning | ILN | Fayette, Highland, Madison, Pickaway, Pike, Ross | 62 min |
| Oct 26, 1:29 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Brown, Pike, Scioto | 61 min |
| Oct 26, 1:32 PM EDT | Tornado Warning | ILN | Fayette, Madison, Pickaway | 27 min |
| Oct 26, 1:47 PM EDT | Tornado Warning | ILN | Fairfield, Franklin, Licking, Pickaway | 28 min |
| Oct 26, 2:02 PM EDT | Severe Thunderstorm Warning | ILN | Delaware, Fairfield, Franklin, Licking | 43 min |
| Oct 26, 2:11 PM EDT | Severe Thunderstorm Warning | ILN | Fairfield, Hocking, Pickaway | 64 min |
| Oct 26, 2:14 PM EDT | Tornado Warning | ILN | Fairfield, Franklin, Licking | 46 min |
| Oct 26, 2:16 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Pike, Ross, Scioto | 33 min |
| Oct 26, 2:28 PM EDT | Severe Thunderstorm Warning | ILN | Licking | 26 min |
| Oct 26, 2:37 PM EDT | Severe Thunderstorm Warning | ILN | Scioto | 53 min |
Nearby
Tornado Warnings in Ohio, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.